MathSciNet Relay Station
MathSciNet bibliographic data
MR449282 (56 #7587) 81.41
The Padé approximant in theoretical physics. Edited by George A. Baker, Jr. and John L. Gammel. Mathematics in Science and Engineering, Vol. 71. Academic Press, New York-London, 1970. xii+378 pp. ISBN 0-12-074850-9.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement